# SDR N6WA2018030401

- Difficulty date: March 4, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 32,418 hours, 22,290 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rvdt
- Part number: 530113
- Part serial: MPCA0349
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 60 KNOTS BECAUSE OF ERRATIC NOSE WHEEL STEERING WITH RUDDER PEDAL.   PERFORMED RIGGING OF RUDDER COMMAND RVDT IAW AMM 32-51-05,  OPS CHECKED GOOD, PERFORMED TAXI CHECK IAW AMM 9-20-00, TAXI CHECKED GOOD.
